MathSciNet Relay Station
MathSciNet bibliographic data
MR1501752 43A60 (42A75)
v. Neumann, J. Almost periodic functions in a group. I. Trans. Amer. Math. Soc. 36 (1934), no. 3, 445–492.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement